# SDR DALA1167451704

- Difficulty date: December 6, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N174DZ
- Make and model: Boeing 767332
- Aircraft serial: 29693
- Aircraft time: 48,714 hours, 13,937 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 266.5 BETWEEN STR 24L-25L HAD A LIGHTNING STRIKE AT A FASTENER AND THE SUBSEQUENT HOLE WAS ELONGATED.  REPAIRED PER ERA 497661-14 REV ORG.
